Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 101, NWS Wilmington, OH

May 1, 2017Champaign County, Clark County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2017, 7:53 AM EDT for Champaign County, Clark County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2017, 7:53 AM EDT (11:53 UTC)
Expired
May 1, 2017, 8:19 AM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Clark County, OH

The radar

The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS51 KILN 011153
SVRILN
OHC021-023-011230-
/O.NEW.KILN.SV.W.0101.170501T1153Z-170501T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
753 AM EDT MON MAY 1 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Champaign County in west central Ohio...
  North central Clark County in west central Ohio...

* Until 830 AM EDT.

* At 753 AM EDT, a severe thunderstorm was located over Springfield,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Springfield, Urbana, Mechanicsburg, Tremont City, Woodstock,
  Mutual, Cable, Buck Creek State Park, Catawba Station, Kennard, New
  Moorefield and Powhattan.

This includes I-70 in Ohio between mile markers 55 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4012 8350 3987 8379 3997 8386 4020 8372
      4020 8350
TIME...MOT...LOC 1153Z 222DEG 51KT 3993 8378 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
3 follow-up statements
652 
WWUS51 KILN 011202
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
802 AM EDT MON MAY 1 2017

OHC021-023-011230-
/O.CON.KILN.SV.W.0101.000000T0000Z-170501T1230Z/
Champaign OH-Clark OH-
802 AM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHEASTERN CHAMPAIGN AND NORTH CENTRAL CLARK COUNTIES...

At 802 AM EDT, a severe thunderstorm was located near Urbana, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Springfield, Urbana, Mechanicsburg, Woodstock, Mutual, Cable, Buck
Creek State Park, Catawba Station, Kennard, New Moorefield and
Powhattan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3991 8374 4007 8380 4020 8372 4020 8350
      4012 8350
TIME...MOT...LOC 1202Z 218DEG 45KT 4001 8371 

HAIL...<.75IN
WIND...60MPH
 
$$
766 
WWUS51 KILN 011208
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
808 AM EDT MON MAY 1 2017

OHC023-011218-
/O.CAN.KILN.SV.W.0101.000000T0000Z-170501T1230Z/
Clark OH-
808 AM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4012 8350 4002 8362 4002 8370 4020 8372
      4020 8350
TIME...MOT...LOC 1208Z 222DEG 51KT 4008 8363 

$$

OHC021-011230-
/O.CON.KILN.SV.W.0101.000000T0000Z-170501T1230Z/
Champaign OH-
808 AM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHEASTERN CHAMPAIGN COUNTY...

At 808 AM EDT, a severe thunderstorm was located near Mechanicsburg,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mechanicsburg, Woodstock, Mutual, Cable, Catawba Station, Kennard and
Powhattan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4012 8350 4002 8362 4002 8370 4020 8372
      4020 8350
TIME...MOT...LOC 1208Z 222DEG 51KT 4008 8363 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
666 
WWUS51 KILN 011219
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
819 AM EDT MON MAY 1 2017

OHC021-011229-
/O.CAN.KILN.SV.W.0101.000000T0000Z-170501T1230Z/
Champaign OH-
819 AM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4012 8350 4002 8362 4002 8370 4020 8372
      4020 8350
TIME...MOT...LOC 1218Z 222DEG 51KT 4020 8349 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:41 AM EDT, 12 minutes earlier.

Area forecast discussion, May 1, 7:41 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
741 AM EDT Mon May 1 2017

.SYNOPSIS...
A cold front will move east of the area today. Cooler and drier
air will filter in behind the front on Tuesday. Low pressure
developing to the southwest will bring showers back into the
forecast starting Wednesday and continuing through Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure moving from Iowa to the Western Great Lakes will
drag a cold front through the ILN area today. The cold front,
currently located over Indiana, will be east of the area by
early this afternoon according to latest model forecasts.

Showers and thunderstorms developing in the southerly flow ahead
of the cold front will continue to affect the area until the
front moves east. Went with categorical PoPs this morning, with
rain chances tapering off quickly this afternoon as the system
progresses out of the area. Thunderstorms have been sub severe,
and may remain so due to marginal instability limiting updraft
heights and downdraft potential. Wind gusts over 30 mph will be
evident in the tight pressure gradient surrounding the front.

Temperatures starting out mild will cool off into the 50s
behind the front before rebounding a bit during the afternoon,
with highs in the 60s expected in most locations.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Low pressure at the surface and aloft will be lifting through
the Great Lakes tonight to Southeast Canada on Tuesday. This
will place the ILN area in a strong cyclonic flow that will
gradually weaken toward Tuesday evening.

A few showers may affect mainly northern locations tonight, with
shower chances diminished Tuesday as the system moves farther
northeast. Strong winds will persist, with gusts close to 40 mph
likely Tuesday afternoon during peak mixing.

High temperatures will vary from the upper 50s north under
thicker clouds and sharper cold advection, up to the upper 60s
south where clouds should be less prevalent.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Upper level low to pull away into southeast Canada leaving a
westerly flow in its wake. Surface high pressure will nose into the
region in the mid level confluent flow Tuesday night into early
Wednesday. This high will provide a temporary dry period.

Upper level flow backs allowing an increase in moisture as a trof
develops in the nations mid section. Will spread rain showers back
in from the south Wednesday afternoon. Temperatures look to be close
to 10 degrees below normal with highs Wednesday ranging from the
upper 50s northwest to the mid 60s southeast.

The upper low migrates east into the Ohio Valley and closes off by
Friday. Associated surface low tracks across KY and deepens
Thursday. This will enhance rain shower chances, so will highlight
categorical pops Wednesday night into Thursday.  Clouds and rain
will keep temperatures cool with highs Thursday ranging from the mid
50s northwest to the lower 60s southeast.

Closed upper low to pass over the area Friday which will keep the
threat of showers in the forecast. Cool highs from the upper
50s to around 60 are expected Friday.

As the upper low pulls away an embedded shortwave will bring a
continued threat of showers Saturday. Temperatures are expected to
be around 5 degrees below normal with highs Saturday between 60 and
65. Surface high pressure to nose in next Sunday providing dry
weather. Temperatures look to moderate slightly with highs Sunday
in the lower and middle 60s.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
TAF sites continue to be affected by complex low pressure
centered over Iowa. As the low travels to the Western Great
Lakes, it is pushing a strong cold front across the Ohio Valley
region. Showers and thunderstorms that have developed ahead of
the front are now impacting TAF sites, with MVFR conditions and
wind gusts over 30 knots expected during the next several
hours.

The front will be east of all TAF sites by about 16z. A shift
in wind direction to southwest will occur by this afternoon
bringing drier air and VFR behind the cold front and showers.
Winds will continue to gust around 30 knots this afternoon until
subsiding a bit this evening.

MVFR ceilings may develop again after 00z Tuesday in a cyclonic
flow behind the cold front.

OUTLOOK...Wind gusts to 35 kt possible on Tuesday. MVFR
ceilings and visibilities possible Thursday through Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...AR
AVIATION...Coniglio
Hazardous weather outlook, May 1, 4:31 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
431 AM EDT Mon May 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-020845-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
431 AM EDT Mon May 1 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Wind gusts up to 40 MPH are possible today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wind gusts up to 40 MPH will be possible on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 1, 4:44 AM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
444 AM EDT MON MAY 1 2017

INZ050-058-059-066-073-074-OHZ070-010945-
Fayette IN-Union IN-Wayne IN-Franklin IN-Ripley IN-Dearborn IN-
Butler OH-
444 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND RIPLEY
COUNTIES IN SOUTHEASTERN INDIANA...WAYNE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...DEARBORN COUNTY IN SOUTHEASTERN INDIANA AND FAYETTE
COUNTIES IN EAST CENTRAL INDIANA UNTIL 545 AM EDT...

At 444 AM EDT, radar indicated strong thunderstorms along a line
extending from 8 miles northwest of New Castle to 7 miles southeast
of Vernon, moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Richmond, Connersville, Harrison, Batesville, Brookville,
Centerville, Cambridge City, Bright, Hidden Valley, Liberty,
Versailles, Milan, Hagerstown, Osgood, Fountain City, Dublin, West
College Corner, Oldenburg, Moores Hill and Glenwood.

This includes the following Interstates...
 I-70 in Indiana between mile markers 134 and 156.
 I-70 in Ohio near mile marker 0.
 I-74 in Indiana between mile markers 145 and 171.
 I-74 in Ohio near mile marker 0.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3979 8530 3979 8522
      4000 8520 4000 8481 3919 8482 3891 8537
      3891 8544
TIME...MOT...LOC 0844Z 231DEG 35KT 4000 8549 3892 8551

AR
Special weather statement, May 1, 5:49 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
549 AM EDT MON MAY 1 2017

INZ050-059-066-074-OHZ034-035-042-043-051-060-061-070-071-077-011045-
Wayne IN-Franklin IN-Union IN-Dearborn IN-Montgomery OH-Warren OH-
Darke OH-Butler OH-Hamilton OH-Auglaize OH-Shelby OH-Preble OH-
Mercer OH-Miami OH-
549 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE AND UNION
COUNTIES IN EAST CENTRAL INDIANA...EASTERN FRANKLIN AND NORTHEASTERN
DEARBORN COUNTIES IN SOUTHEASTERN INDIANA...WESTERN SHELBY AND PREBLE
COUNTIES IN WEST CENTRAL OHIO...BUTLER COUNTY IN SOUTHWESTERN OHIO...
DARKE...WESTERN AUGLAIZE AND MERCER COUNTIES IN WEST CENTRAL OHIO...
NORTHWESTERN HAMILTON AND NORTHWESTERN WARREN COUNTIES IN
SOUTHWESTERN OHIO...WESTERN MONTGOMERY AND WESTERN MIAMI COUNTIES IN
WEST CENTRAL OHIO UNTIL 645 AM EDT...

At 548 AM EDT, radar indicated strong thunderstorms along a line
extending from 6 miles north of Winchester to 7 miles northwest of
Bright, moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Dayton, Hamilton, Middletown, Richmond, Trotwood, Oxford, Miamisburg,
Englewood, Greenville, Trenton, Franklin, Celina, Harrison, Eaton,
St. Marys, Moraine, Carlisle, West Milton, Coldwater and Centerville.

This includes the following Interstates...
 I-70 in Indiana between mile markers 145 and 156.
 I-70 in Ohio between mile markers 0 and 28.
 I-74 in Indiana between mile markers 161 and 171.
 I-74 in Ohio near mile marker 0.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4068 8445 4069 8429 3954 8430 3916 8501
      4001 8501 4001 8481 4045 8480 4071 8446
TIME...MOT...LOC 0948Z 229DEG 31KT 4027 8496 3927 8495

AR
Special weather statement, May 1, 5:53 AM EDT, 2 hours before
Special Weather Statement
National Weather Service Wilmington OH
553 AM EDT MON MAY 1 2017

INZ074-KYZ090>093-095-OHZ070-071-077-078-011100-
Dearborn IN-Boone KY-Kenton KY-Campbell KY-Gallatin KY-Grant KY-
Hamilton OH-Clermont OH-Warren OH-Butler OH-
553 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
DEARBORN...KENTON...CAMPBELL...BOONE...NORTHWESTERN GRANT...EASTERN
GALLATIN...HAMILTON...SOUTHEASTERN BUTLER...NORTHWESTERN CLERMONT AND
WESTERN WARREN COUNTIES UNTIL 700 AM EDT...

At 553 AM EDT, radar indicated strong thunderstorms along a line
extending from Bright to near Burlington to near Patriot, moving
northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Covington, Mason,
Florence, Independence, Lebanon, Norwood, Forest Park, Erlanger,
Springboro, Fort Thomas, Newport, Sharonville, Monroe, Blue Ash,
Loveland and Trenton.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 65 and 77.
 I-71 in Ohio between mile markers 0 and 33.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Kentucky between mile markers 166 and 191.
 I-75 in Ohio between mile markers 0 and 41.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3872 8478 3885 8480 3888 8478 3889 8481
      3899 8483 3922 8493 3959 8424 3958 8418
      3927 8411 3899 8408
TIME...MOT...LOC 0953Z 214DEG 44KT 3921 8486 3904 8479 3879 8477

AR
Special weather statement, May 1, 6:44 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
644 AM EDT MON MAY 1 2017

KYZ092-093-OHZ043-044-051>053-061-062-070>072-077>080-011145-
Campbell KY-Kenton KY-Highland OH-Montgomery OH-Warren OH-Butler OH-
Clark OH-Greene OH-Hamilton OH-Clermont OH-Champaign OH-Brown OH-
Logan OH-Clinton OH-Shelby OH-Miami OH-
644 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENTON...
CAMPBELL...SOUTHEASTERN SHELBY...WESTERN CHAMPAIGN...EASTERN
BUTLER...CLERMONT...WESTERN LOGAN...WESTERN CLARK...EASTERN
HAMILTON...NORTHWESTERN BROWN...WARREN...WESTERN CLINTON...GREENE...
WEST CENTRAL HIGHLAND...MONTGOMERY AND MIAMI COUNTIES UNTIL 745 AM
EDT...

At 644 AM EDT, radar indicated strong thunderstorms along a line
extending from near West Milton to near Trenton to near Claryville,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Dayton, Springfield, Kettering, Middletown, Beavercreek,
Fairfield, Huber Heights, Fairborn, Mason, Xenia, Troy, Independence,
Trotwood, Piqua, Miamisburg, Lebanon, Norwood, Springboro and Fort
Thomas.

This includes the following Interstates...
 I-70 in Ohio between mile markers 24 and 55.
 I-71 in Ohio between mile markers 5 and 52.
 I-75 in Ohio between mile markers 9 and 84.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4050 8367 3983 8381 3909 8381 3880 8448
      3940 8449 4012 8433
TIME...MOT...LOC 1044Z 229DEG 38KT 3999 8431 3944 8444 3890 8445

AR
Special weather statement, May 1, 7:28 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
728 AM EDT MON MAY 1 2017

KYZ097>100-OHZ063-071-072-078>081-011230-
Robertson KY-Mason KY-Lewis KY-Bracken KY-Clermont OH-Highland OH-
Adams OH-Brown OH-Warren OH-Fayette OH-Clinton OH-
728 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MASON...ROBERTSON...
NORTHWESTERN LEWIS...BRACKEN...EASTERN CLERMONT...BROWN...
SOUTHEASTERN WARREN...SOUTH CENTRAL FAYETTE...WESTERN ADAMS...CLINTON
AND HIGHLAND COUNTIES UNTIL 830 AM EDT...

At 728 AM EDT, radar indicated strong thunderstorms along a line
extending from 6 miles southwest of Blanchester to 10 miles northeast
of Cynthiana, moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Wilmington, Maysville, Hillsboro, Georgetown, Blanchester,
Washington, Mount Orab, West Union, Bethel, Williamsburg, Manchester,
Ripley, Aberdeen, Lynchburg, Leesburg, New Vienna, Augusta, Morrow,
Winchester and Sardinia.

This includes I-71 in Ohio between mile markers 35 and 41.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3843 8400 3846 8410 3848 8413 3848 8417
      3850 8416 3850 8418 3856 8416 3855 8421
      3859 8420 3860 8421 3946 8412 3944 8348
      3843 8356 3843 8358 3849 8359 3852 8364
      3846 8386 3849 8393 3842 8400
TIME...MOT...LOC 1128Z 234DEG 36KT 3923 8407 3849 8416
Special weather statement, May 1, 7:33 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
733 AM EDT MON MAY 1 2017

OHZ026-035-043>045-051>054-062-063-071-072-011230-
Warren OH-Hardin OH-Clark OH-Greene OH-Champaign OH-Auglaize OH-
Logan OH-Fayette OH-Madison OH-Clinton OH-Shelby OH-Union OH-
Miami OH-
733 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHELBY...
CHAMPAIGN AND LOGAN COUNTIES IN WEST CENTRAL OHIO...WESTERN FAYETTE
COUNTY IN CENTRAL OHIO...CLARK AND NORTHEASTERN AUGLAIZE COUNTIES IN
WEST CENTRAL OHIO...NORTHEASTERN WARREN AND NORTHERN CLINTON COUNTIES
IN SOUTHWESTERN OHIO...GREENE AND HARDIN COUNTIES IN WEST CENTRAL
OHIO...CENTRAL MADISON...WESTERN UNION COUNTIES IN CENTRAL OHIO AND
EASTERN MIAMI COUNTIES IN WEST CENTRAL OHIO UNTIL 830 AM EDT...

At 732 AM EDT, radar indicated strong thunderstorms along a line
extending from near Fort Shawnee to near Waynesville, moving
northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Springfield, Beavercreek, Huber Heights, Fairborn, Xenia, Marysville,
Washington Court House, Bellefontaine, Wilmington, Urbana, London,
Kenton, Bellbrook, Ada, New Carlisle, Yellow Springs,
Wright-Patterson Afb, Northridge, Cedarville and Waynesville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 41 and 79.
 I-71 in Ohio between mile markers 42 and 79.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4069 8342 4051 8342
      4051 8334 3944 8340 3946 8407 4064 8406
      4065 8388 4082 8388
TIME...MOT...LOC 1132Z 238DEG 35KT 4067 8403 3950 8402

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:25 PM EDTSpecial Weather StatementILNClermont35 min
Apr 30, 8:53 PM EDTSpecial Weather StatementILNClinton37 min
Apr 30, 8:55 PM EDTSpecial Weather StatementILNBrown35 min
Apr 30, 9:19 PM EDTSpecial Weather StatementILNClinton, Highland41 min
Apr 30, 9:40 PM EDTSpecial Weather StatementILNFayette35 min
May 1, 3:10 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Highland35 min
May 1, 5:49 AM EDTSpecial Weather StatementILNButler, Darke, Mercer, Preble56 min
May 1, 5:53 AM EDTSpecial Weather StatementILNClermont, Hamilton, Warren67 min
May 1, 6:44 AM EDTSpecial Weather StatementILNChampaign, Clermont, Greene, Logan, Miami, Montgomery and 1 more61 min
May 1, 7:28 AM EDTSpecial Weather StatementILNBrown, Clermont, Clinton, Highland62 min
May 1, 7:33 AM EDTSpecial Weather StatementILNChampaign, Clark, Fayette, Greene, Hardin, Logan and 2 more57 min
May 1, 8:19 AM EDTSpecial Weather StatementILNAdams, Highland56 min
May 1, 8:24 AM EDTSpecial Weather StatementILNDelaware, Fayette, Franklin, Madison, Pickaway, Union66 min
May 1, 8:28 AM EDTSevere Thunderstorm WarningILNUnion25 min
May 1, 8:45 AM EDTSevere Thunderstorm WarningILNDelaware, Union30 min
May 1, 9:10 AM EDTSevere Thunderstorm WarningILNFranklin20 min
May 1, 9:20 AM EDTSpecial Weather StatementILNDelaware, Franklin, Pickaway, Ross55 min
May 1, 9:35 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Highland115 min
May 1, 9:43 AM EDTSevere Thunderstorm WarningILNDelaware17 min
May 1, 9:58 AM EDTSpecial Weather StatementILNPike, Scioto62 min
May 1, 10:19 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking56 min
May 1, 10:46 AM EDTSpecial Weather StatementILNPike, Scioto44 min
May 1, 10:59 AM EDTSevere Thunderstorm WarningILNPike, Scioto22 min
May 1, 11:49 AM EDTSpecial Weather StatementILNHocking11 min
May 1, 11:56 AM EDTSpecial Weather StatementILNLicking19 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.